# SDR SWAA2022031015954

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 44,785 hours, 26,713 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS ELONGATED/ENLARGED FASTENER HOLES WITH PULLING THROUGH FASTENERS AT LOCATIONS 3; 4; 5; 6; 7; 8; 12; 13; 14; 15; 16; 19; 20; 21; 22; 28; 29; 30; 31; 32; 33; 34; 35; AND 36 / REPLACED PANEL B193 AS PER AMM 53-51-21
